# SDR USAA040081A

- Difficulty date: January 1, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Flange
- Condition: Cracked
- Location: Rt Pylon
- Part time: 48,282 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLANGE CRACKED .5 INCH,PANEL 582-8R OPENING IN RT PYLON.  STOP DRILLED THE CRACK, INSTALLED DOUBLER PER TYPICAL REPAIR 54-30-07.  (M)
